# SDR SWAA2025081403397

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 70,164 hours, 42,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEETMETAL AT LOWER CUTOUT OF EXTERNAL ACCESS POWER DOOR.   REPAIRED DAMAGED LOCATION PER SRM 53-10-15-2R-4.  PERFORMED HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE TRIM OUT EDGE IAW NDT PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS NOTED.
